# SDR SWAA2020081000925

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS767 RBL21 WL157. / REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT ACB B.S. 727 - BS 767 RBL 21 WL 157 ITEM # 7530898 IAW SRM 53-00-53-1A-2 AND SRM 51-10-02-0G-0; SRM 53-60-53-0I-2; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG # 146A7502; DWG # 146A2500.
